Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 13, NWS Kansas City, MO

February 16, 2008Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Feb 16, 2008, 7:23 PM CST for Cooper County, Missouri. It took effect at Feb 17, 2008, 5:10 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 16, 2008, 7:23 PM CST (01:23 UTC)
In effect from
Feb 17, 2008, 5:10 PM CST
Expired
Feb 17, 2008, 10:35 AM CST
In force
Issued by
NWS Kansas City, MO
Flood severity
Moderate

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 15.46 ft at Feb 17, 2008, 11:00 PM CST.

actionminormoderate5101502/1702/18
Action stage
10 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 170123
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
723 PM CST SAT FEB 16 2008
  
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN
  BLACKWATER RIVER AT VALLEY CITY
  BLACKWATER RIVER NEAR BLUE LICK
  LAMINE RIVER NEAR OTTERVILLE
  MONITEAU CREEK NEAR FAYETTE
  PETITE SALINE CREEK NEAR BOONVILLE
  SOUTH GRAND RIVER AT URICH

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...HOWARD...JOHNSON...PETTIS...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-180123-
/O.NEW.KEAX.FL.W.0010.080217T1058Z-080220T0502Z/
/BLRM7.2.ER.080217T1058Z.080218T0000Z.080219T0502Z.NO/
723 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG CREEK AT BLAIRSTOWN.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 8.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 24.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY BEFORE MIDNIGHT.
* AT 23.0 FEET...THE WEST APPROACH TO THE N HIGHWAY BRIDGE...0.2 
  MILES WEST OF BLAIRSTOWN...FLOODS. IN ADDITION...B HIGHWAY NEAR BIG
  CREEK...SEVERAL MILES NORTHWEST OF BLAIRSTOWN...FLOODS.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20    8.5   SAT 07 PM   24.3 SUNDAY EVENING

$$

MOC101-159-180122-
/O.NEW.KEAX.FL.W.0011.080217T1232Z-080219T2127Z/
/VLYM7.2.ER.080217T1232Z.080218T0000Z.080218T2127Z.NO/
723 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER AT VALLEY CITY.
* FROM SUNDAY MORNING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 3.8 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 27.5 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY AFTERNOON.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23 
  NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22    3.8   SAT 07 PM   27.5 SUNDAY EVENING

$$

MOC053-195-180122-
/O.NEW.KEAX.FL.W.0012.080217T1554Z-080222T0237Z/
/BLVM7.1.ER.080217T1554Z.080219T1200Z.080221T0237Z.NO/
723 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM SUNDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:45 PM SATURDAY THE STAGE WAS 7.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 28.8 FEET BY TUESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24    7.9   SAT 07 PM   28.8 TUESDAY MORNING

$$

MOC053-180122-
/O.NEW.KEAX.FL.W.0013.080217T0918Z-080219T0213Z/
/OTTM7.2.ER.080217T0918Z.080217T1800Z.080218T0213Z.NO/
723 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LAMINE RIVER NEAR OTTERVILLE.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:15 PM SATURDAY THE STAGE WAS 1.6 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 19.1 FEET BY EARLY SUNDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM 
  OTTERVILLE ARE UNDER WATER. IN ADDITION...STATE HIGHWAY 135...2 
  MILES NORTH OF CLIFTON CITY...MAY BE OVERTOPPED BY FLOOD WATERS.
* AT 15.0 FEET...LOW-LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15    1.6   SAT 06 PM   19.1 EARLY SUNDAY AFTERNOON

$$

MOC089-180122-
/O.NEW.KEAX.FL.W.0014.080217T1054Z-080219T0034Z/
/FYTM7.1.ER.080217T1054Z.080217T1800Z.080218T0034Z.NO/
723 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MONITEAU CREEK NEAR FAYETTE.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:30 PM SATURDAY THE STAGE WAS 4.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 19.0 FEET BY EARLY SUNDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MONITEAU CREEK
  FAYETTE         16    4.8   SAT 06 PM   19.0 EARLY SUNDAY AFTERNOON

$$

MOC053-180122-
/O.NEW.KEAX.FL.W.0015.080217T1626Z-080219T0906Z/
/BONM7.1.ER.080217T1626Z.080218T0000Z.080218T0906Z.NO/
723 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM SUNDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:30 PM SATURDAY THE STAGE WAS 3.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 17.8 FEET BY SUNDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16    3.9   SAT 06 PM   17.8 SUNDAY EVENING

$$

MOC013-037-083-180122-
/O.NEW.KEAX.FL.W.0016.080217T1248Z-080220T1630Z/
/URHM7.2.ER.080217T1248Z.080218T0000Z.080219T1630Z.NO/
723 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH GRAND RIVER AT URICH.
* FROM SUNDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:00 PM SATURDAY THE STAGE WAS 13.7 (ESTIMATED) FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 27.2 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 24.0 FEET...LOW-LYING PASTURE...CROPLAND...AND SECONDARY ROADS 
  WITHIN 0.5 TO 1.5 MILES OF THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   E13.7   SAT 06 PM   27.2 SUNDAY EVENING

$$

NRR
2 follow-up statements
000 
WGUS83 KEAX 170809
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
209 AM CST SUN FEB 17 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER AT VALLEY CITY 
  BLACKWATER RIVER NEAR BLUE LICK 
  LAMINE RIVER NEAR OTTERVILLE 
  MONITEAU CREEK NEAR FAYETTE 
  PETITE SALINE CREEK NEAR BOONVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...HOWARD...
JOHNSON...PETTIS...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC101-159-180809-
/O.EXT.KEAX.FL.W.0011.080218T0352Z-080219T1251Z/
/VLYM7.1.ER.080218T0352Z.080218T0600Z.080218T1251Z.NO/
209 AM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:00 AM SUNDAY THE STAGE WAS 4.1 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 22.6 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23 
  NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22    4.1   SUN 01 AM   22.6 EARLY MONDAY MORNING

$$

MOC053-195-180808-
/O.EXT.KEAX.FL.W.0012.080219T0240Z-080221T0655Z/
/BLVM7.1.ER.080219T0240Z.080219T1800Z.080220T0655Z.NO/
209 AM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK
* FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  1:45 AM SUNDAY THE STAGE WAS 8.4 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO
  RISE TO NEAR 25.2 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24    8.4   SUN 02 AM   25.2 EARLY TUESDAY 
AFTERNOON

$$

MOC053-180808-
/O.EXT.KEAX.FL.W.0013.080217T2310Z-080219T0200Z/
/OTTM7.1.ER.080217T2310Z.080218T0000Z.080218T0200Z.NO/
209 AM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE LAMINE RIVER NEAR OTTERVILLE
* FROM THIS AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:15 AM SUNDAY THE STAGE WAS 1.8 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 15.4 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS EVENING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM 
  OTTERVILLE ARE UNDER WATER. IN ADDITION...STATE HIGHWAY 135...2 
  MILES NORTH OF CLIFTON CITY...MAY BE OVERTOPPED BY FLOOD WATERS.
* AT 15.0 FEET...LOW-LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15    1.8   SUN 01 AM   15.4 THIS EVENING

$$

MOC089-180808-
/O.EXT.KEAX.FL.W.0014.080217T1426Z-080218T2233Z/
/FYTM7.1.ER.080217T1426Z.080217T1800Z.080217T2233Z.NO/
209 AM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE MONITEAU CREEK NEAR FAYETTE
* FROM THIS MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:30 AM SUNDAY THE STAGE WAS 5.1 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 17.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MONITEAU CREEK
  FAYETTE         16    5.1   SUN 01 AM   17.9 THIS AFTERNOON

$$

MOC053-180808-
/O.EXT.KEAX.FL.W.0015.080218T0440Z-080219T1000Z/
/BONM7.1.ER.080218T0440Z.080218T0600Z.080218T1000Z.NO/
209 AM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:30 AM SUNDAY THE STAGE WAS 4.3 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 16.2 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16    4.3   SUN 01 AM   16.2 EARLY MONDAY MORNING

$$

SAW
000 
WGUS83 KEAX 171635
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1035 AM CST SUN FEB 17 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN
  BLACKWATER RIVER AT VALLEY CITY
  BLACKWATER RIVER NEAR BLUE LICK
  LAMINE RIVER NEAR OTTERVILLE
  MONITEAU CREEK NEAR FAYETTE
  SOUTH GRAND RIVER AT URICH
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...HOWARD...JOHNSON...PETTIS...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-171705-
/O.CAN.KEAX.FL.W.0010.000000T0000Z-080219T0900Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM CST SUN FEB 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK AT BLAIRSTOWN
* AT 10:00 AM SUNDAY THE STAGE WAS 10.2 FEET 
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE AT 13.3
  FEET EARLY MONDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   10.2   SUN 10 AM   13.3 EARLY MONDAY MORNING

$$

MOC101-159-171705-
/O.CAN.KEAX.FL.W.0011.000000T0000Z-080219T1251Z/
/VLYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM CST SUN FEB 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER AT VALLEY CITY
* AT 10:33 AM SUNDAY THE STAGE WAS 10.6 FEET 
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE AT 11.6
  FEET MONDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   10.6   SUN 11 AM   11.6 MONDAY MORNING

$$

MOC053-195-171705-
/O.CAN.KEAX.FL.W.0012.000000T0000Z-080221T0655Z/
/BLVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM CST SUN FEB 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER NEAR BLUE LICK
* AT  9:45 AM SUNDAY THE STAGE WAS 17.9 FEET 
* FLOOD STAGE IS 24.0 FEET
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE AT 21.2
  FEET EARLY MONDAY AFTERNOON.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   17.9   SUN 10 AM   21.2 EARLY MONDAY AFTERNOON

$$

MOC053-171705-
/O.CAN.KEAX.FL.W.0013.000000T0000Z-080219T0200Z/
/OTTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM CST SUN FEB 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LAMINE RIVER NEAR OTTERVILLE
* AT 10:15 AM SUNDAY THE STAGE WAS 6.8 FEET 
* FLOOD STAGE IS 15.0 FEET
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE AT 8.6 
  FEET EARLY MONDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15    6.8   SUN 10 AM    8.6 EARLY MONDAY MORNING

$$

MOC089-171705-
/O.CAN.KEAX.FL.W.0014.000000T0000Z-080218T2233Z/
/FYTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM CST SUN FEB 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MONITEAU CREEK NEAR FAYETTE
* AT  9:30 AM SUNDAY THE STAGE WAS 13.7 FEET 
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE AT 14.7
  FEET THIS AFTERNOON.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MONITEAU CREEK
  FAYETTE         16   13.7   SUN 09 AM   14.7 THIS AFTERNOON

$$

MOC013-037-083-171705-
/O.CAN.KEAX.FL.W.0016.000000T0000Z-080219T2125Z/
/URHM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM CST SUN FEB 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH GRAND RIVER AT URICH
* AT  7:16 AM SUNDAY THE STAGE WAS 15.3 FEET 
* FLOOD STAGE IS 24.0 FEET
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE AT 21.3
  FEET MONDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   15.3   SUN 07 AM   21.3 MONDAY MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 16, 4:25 PM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Feb 16, 4:25 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 PM CST SAT FEB 16 2008

.DISCUSSION...

COMPACT UPPER LOW SPINNING OVER WEST TEXAS FINALLY BEGINNING TO
BUDGE NORTHEAST AS IT FEELS THE EFFECTS OF THE KICKER WAVE RAPIDLY
DIGGING THROUGH WRN WYOMING. WV IMAGERY DEPICTS THE CLASSIC MID
LATITUDE CYCLONE FEATURES WITH INTENSE SINKING DRY AIR OFF THE
MEXICAN PLATEAU MEETING GULF OF MEXICO MOISTURE IN THE WARM
SECTOR...WITH LLJ AXIS PUMPING COPIOUS MOISTURE NORTH ALONG THE
WARM CONVEYOR BELT. WIDESPREAD MODERATE TO HEAVY RAIN SHOWERS WITH
EMBEDDED ELEVATED THUNDERSTORMS QUICKLY FILLING IN OVER
OKLAHOMA/ARKANSAS AND SRN MISSOURI/KANSAS...AND MOVING NORTH AS LLJ
INTENSIFIES. OVERALL...SAW NO REASON NOT TO INCLUDE CATEGORICAL POPS
FOR THE ENTIRE CWA TONIGHT.

12Z OPERATIONAL GFS HAS AGAIN SLOWED EVER SO SLIGHTLY FROM PREVIOUS
RUNS...BUT DOES MATCH THE 12Z NAM-WRF WHICH HAS QUICKENED EVER SO
SLIGHTLY SUCH THAT BOTH ARE IN FAIRLY GOOD TIMING AGREEMENT. 12Z
ECMWF REMAINS A LITTLE QUICKER THAN EITHER OF THE ABOVE MENTIONED
MODELS...BUT NOT OVERLY SO. AS FAR A TRACKING THE SYSTEM...12Z GFS
HAS EDGED THE UPPER LOW SLIGHTLY FURTHER WEST...BUT DOES NOT HAVE A
TREMENDOUS AMOUNT OF SUPPORT FOR THIS FROM OTHER MODEL SUITES. AS
MUCH AS THE NAM-WRF MODEL FORECASTS HAVE MUCH TO BE DESIRED BEYOND
36 HOURS...ITS SOLUTION UP TO 36 HOURS FOR THESE MATURE CYCLONES SO
FAR THIS WINTER HAS ACTUALLY BEEN VERY GOOD. THEREFORE...HAVE BASED
MUCH OF THIS FORECAST PACKAGE ON DETAILS FROM THE NAM-WRF...ALTHOUGH
HAVE INCORPORATED SOME OF THE QPF MASS FIELDS FROM THE GFS AND
SYNOPTIC SCALE UPPER LEVEL FEATURES FROM THE ECMWF.

MODERATE TO HEAVY RAINFALL WITH EMBEDDED THUNDER SHOULD QUICKLY
MOVE INTO THE CWA THIS EVENING...AND OVERSPREAD BASICALLY THE ENTIRE
AREA TONIGHT. FIRST CONCERN IS FOR NORTHERN MISSOURI WHERE ALTHOUGH
CURRENT TEMPERATURES ARE ABOVE FREEZING...WETBULB TEMPS REMAIN BELOW
FREEZING. AS INITIAL SURGE OF MOISTURE WILL LIKELY BE SOMEWHAT LIGHT
IN THIS AREA...WETBULB EFFECTS MAY INITIALLY CAUSE A PERIOD OF LIGHT
FREEZING RAIN FOR COUNTIES ALONG THE IOWA BORDER. HOWEVER...AS
PRECIPITATION INTENSITY INCREASES...DOWNWARD TRANSFER OF +6C TO +10C
AIR IN THE WARM NOSE SHOULD ACTUALLY WARM SFC TEMPS...AND TRANSITION
FZRA OVER TO RAIN. OTHERWISE...BANDS OF CONVECTION FROM EAST CNTRL
KANSAS THROUGH CENTRAL MISSOURI WILL ENSURE AREAS APPROACHING
EXCESSIVE RAINFALL. INSPECTION OF AREA RADAR FROM OKLAHOMA PAINT A
SOMEWHAT OMINOUS SIGN...AS ECHOES HAVE ALIGNED MORE NORTH-SOUTH
PARALLELING THE MEAN 850-500 MB FLOW. WILL KEEP FLOOD WATCH
GOING...WITH FLOOD OUTLOOK DETAILING POSSIBLE RIVER CRESTS ALREADY
ISSUED...THINKING AT LEAST A FEW RIVER FLOOD WARNINGS WILL BE
INEVITABLE TONIGHT.

AS SYSTEM WRAPS UP EAST OF THE AREA...MODELS DEPICT A VERY
FORMIDABLE TROWAL AXIS AND ASSOCIATED DEFORMATION BAND INITIALLY
FORMING OVER NORTH CENTRAL OKLAHOMA...AND PROPAGATING/REDEVELOPING
NORTHEAST THROUGH WESTERN AND NORTHERN MISSOURI. HOWEVER...BOTH
FORECAST SOUNDINGS AND PARTIAL THICKNESS METHOD POINT TOWARDS A GOOD
DEAL OF DIFFICULTY IN TRANSITIONING TO SNOW...DESPITE THE INTENSE
DYNAMICAL COOLING. MORE LIKELY...TRANSITION WILL WAIT FOR BOTH THE
DYNAMICAL COOLING AND ADVECTIVE PROCESSES WITH LOW LEVEL WINDS
HOWLING OUT OF THE NORTH. THIS LOOKS TO SIGNIFICANTLY IMPACT SNOW
TOTALS...ESPECIALLY OVER THE SWRN CWA...WHICH WOULD BE THE LAST TO
RECEIVE THE ADVECTIVE COMPONENT. FEELING IS BEST COMBINATION OF
DEFORMATION BAND AND SUFFICIENT LOW LEVEL TEMPERATURES TO SUPPORT
SNOW WILL OCCUR ACROSS NORTH CENTRAL MISSOURI. HAVE HOISTED WINTER
STORM WARNING FOR NRN COUNTIES OF MISSOURI...AND ALTHOUGH INDIVIDUAL
CRITERIA TO SUPPORT A WARNING (IE 6 INCHES OF SNOW/QUARTER INCH OF
ICE) WILL LIKELY NOT BE MET...THE COMBINED EFFECTS OF THE WINTER
WEATHER...ALONG WITH INTENSE NORTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS AT OR ABOVE 40 MPH CAUSING SIGNIFICANT BLOWING AND DRIFTING OF
SNOW THAT DOES FALL.

21

MEDIUM RANGE (MONDAY-SATURDAY)...

AN UNSETTLED WEATHER PATTERN EMERGES BY MID WEEK AS SHORTWAVE
UNDERCUTS WESTERN U.S. UPPER RIDGE AND BEGINS THE NEXT SERIES OF
SYSTEMS WHICH WILL BRING A MIX OF WEATHER TYPES. PRIOR TO THIS
MONDAY WILL SEE THE EXIT OF THE POTENT WINTER STORM. BRISK NORTHWEST
WINDS AND AN INFLUX OF DRIER COLD AIR WILL OVERSPREAD THE REGION.
DEPENDING UPON SNOW AMOUNTS MAY NEED TO LOWER TEMPERATURES FURTHER
ACROSS THE NORTHERN CWA. WILL LIKELY SEE SOME MORNING SNOW SHOWERS
BUT ACCUMULATIONS WILL BE SPOTTY AND LIGHT AT BEST.

WARM AIR ADVECTION WILL BEGIN ON TUESDAY AS A NORTHWEST-SOUTHEAST
ORIENTED FRONT RETURNS NORTHEAST AS A WARM FRONT. HAVE ALLOWED THE
WARM SECTOR TO REACH THE SOUTHEAST AND WEST CENTRAL COUNTIES DURING
THE AFTERNOON SO MAX TEMPERATURES COULD END UP BEING ADJUSTED EITHER
WAY DUE TO TIMING ISSUES OF WARM FRONT.

ECMWF AND GFS NOW VERY SIMILAR IN HANDLING THE AFOREMENTIONED
UNDERCUTTING SHORTWAVE. 06Z GFS SEEMED OUT OF SYNC BUT THE GFS IS
BACK ON TRACK WITH ECMWF. TUESDAYS WARM FRONT IS EXPECTED TO STALL
NEAR THE IA/MO BORDER AND THEN PRESS BACK TO THE SOUTH AS THE NEXT
SHOT OF COLD CANADIAN AIR SURGES SOUTHWARD...JUST AS THE CENTRAL
ROCKIES SHORTWAVE ENTERS KS. EXPECTING TO SEE AIRMASS SATURATE
FAIRLY QUICKLY AS BAROCLINIC ZONE TIGHTENS OVER CENTRAL/SOUTHERN MO.
THIS LEADS TO A PRECIPITATION TYPE PROBLEM AND FIRST ATTEMPT IS TO
USE A NORTH/SOUTH STRATIFICATION WITH ALL LIQUID SOUTH OF I-70 AND A
WINTRY MIX NORTH. HAVE INTRODUCED SLIGHT CHANCE POPS FOR WEDNESDAY
AFTERNOON BUT IF CURRENT TREND IN MODELS CONTINUES CAN EASILY SEE
POPS BEING INCREASED. SAME CAN BE SAID FOR WEDNESDAY EVENING.

THURSDAY THROUGH SATURDAY NOT CLEAR CUT...THEN AGAIN WHEN DOES THE
END OF THE EXTENDED EVER LOOK CLEAR CUT IN THE WINTER. THE SURFACE
HIGH SLIDES EAST AND WARM ADVECTION PATTERN ALOFT SPREADS EASTWARD
ACROSS THE CENTRAL STATES WHILE THE UPPER FLOW TRANSITIONS TO A
WEST-SOUTHWEST PATTERN WITH FAST MOVING IMPULSES EJECTING FROM THE
BASE OF A DEEPENING UPPER TROUGH OVER THE SOUTHWESTERN U.S. BOUTS OF
ISENTROPIC LIFT WILL ACCOMPANY THESE FEATURES SO PERIODS OF LIGHT
PRECIPITATION POSSIBLE THROUGH FRIDAY BEFORE THE NEXT MAJOR SYSTEM
THREATENS US NEXT WEEKEND. THE SHORTWAVE WHICH THE 12Z GFS DROPS
SOUTHEAST FROM THE PACIFIC NORTHWEST AND INTO THE CENTRAL PLAINS ON
THURSDAY LOOKS SUSPECT AS ENSEMBLE MEMBERS SHOW LITTLE
AGREEMENT.

MJ

&&

.AVIATION...

MVFR CIGS HAVE SPREAD OVER TERMINALS...WITH IFR CONDITIONS NOT THAT
FAR AWAY TO THE SOUTH...AND PROGRESSING TOWARDS THE TERMINAL
CORRIDOR. HAVE TRENDED FORECAST TOWARDS IFR/LIFR DURING THE LATE
AFTERNOON AND EVENING HOURS...AS PRECIPITATION FINALLY MOVES IN.
RAIN WILL MIX WITH AND CHANGE OVER TO SNOW TOWARDS THE END OF THE
TAF PERIOD...WITH VERY GUSTY SFC WINDS EXPECTED. VSBY COULD END UP
MUCH WORSE WITH BLSN...BUT WILL HEDGE SOMEWHAT OPTIMISTIC FOR NOW.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...

MO...WINTER STORM WARNING FROM 9 PM SATURDAY TO 6 PM SUNDAY FOR
     MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ011-MOZ012.

     WINTER STORM WARNING FROM 9 PM SATURDAY TO 9 PM SUNDAY FOR
     MOZ006-MOZ007-MOZ008.

     FLOOD WATCH UNTIL NOON SUNDAY FOR MOZ017-MOZ021-MOZ022-MOZ023-
     MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
     MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
     MOZ053-MOZ054.

     SNOW AND BLOWING SNOW ADVISORY FROM 3 AM SUNDAY TO 3 PM SUNDAY
     FOR MOZ013-MOZ020-MOZ021-MOZ028-MOZ029-MOZ037-MOZ043.

     SNOW AND BLOWING SNOW ADVISORY FROM 6 AM SUNDAY TO 6 PM SUNDAY
     FOR MOZ014-MOZ015-MOZ016-MOZ017-MOZ022-MOZ023-MOZ024-MOZ025-
     MOZ030-MOZ031-MOZ032-MOZ038-MOZ039.

KS...SNOW AND BLOWING SNOW ADVISORY FROM 3 AM SUNDAY TO 3 PM SUNDAY
     FOR KSZ025-KSZ057-KSZ102-KSZ103-KSZ104-KSZ105.

     FLOOD WATCH UNTIL NOON SUNDAY FOR KSZ057-KSZ060-KSZ103-KSZ104-
     KSZ105.
Hazardous weather outlook, Feb 16, 12:46 PM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 PM CST SAT FEB 16 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1246 PM CST SAT FEB 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG STORM SYSTEM WILL MOVE INTO THE SOUTHERN PLAINS THIS
AFTERNOON...AND LIFT NORTHEAST INTO SOUTHWEST MISSOURI BY LATE
TONIGHT. THE ATTENDANT SURFACE LOW WILL BE MOVING INTO SOUTHWEST
MISSOURI AROUND MIDNIGHT. AHEAD OF THIS LOW...ABUNDANT MOISTURE WILL
BE PULLED NORTHWARD...AND IS EXPECTED TO LEAD TO A WIDESPREAD AREA OF
HEAVY RAINFALL WITH EMBEDDED ISOLATED THUNDER ACROSS WEST CENTRAL
AND CENTRAL MISSOURI...MAINLY ALONG AND SOUTH OF A LINE FROM KANSAS
CITY TO KIRKSVILLE. A FLOOD WATCH IS IN EFFECT FOR THAT AREA...WITH
RAINFALL AMOUNTS OF ONE TO TWO INCHES POSSIBLE. WITH ALREADY WET
ANTECEDENT CONDITIONS...THERE IS THE POTENTIAL OF RIVER FLOODING FROM
THIS EVENT...ESPECIALLY IN RIVERS ALONG AND SOUTH OF THE MISSOURI
RIVER. SOME THUNDER MAY ACCOMPANY THIS HEAVIER RAINFALL...BUT NO
SEVERE STORMS ARE EXPECTED.

IN NORTHERN MISSOURI TONIGHT...PRECIPITATION MAY BEGIN AS FREEZING
RAIN AS TEMPERATURES DROP TO AROUND THE FREEZING MARK...BUT THEN MAY
GO BACK TO RAIN AS TEMPERATURES RISE BACK ABOVE FREEZING. TOWARD THE
MORNING HOURS...A TRANSITION BACK TO FREEZING RAIN AND SNOW MAY OCCUR
AS THE LOW PRESSURE AREA MOVES TO THE EAST AND NORTH WINDS
INCREASE...BRINGING COLDER AIR BACK INTO THE AREA. ICE ACCUMULATIONS
ARE EXPECTED TO BE A QUARTER OF AN INCH OR LESS...WITH SNOWFALL BY
THE SUNRISE HOUR AT AN INCH OR LESS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DURING THE DAY ON SUNDAY...THE STORM SYSTEM WILL BE MOVING OFF INTO
ILLINOIS. AS IT DOES...STRONG NORTHWEST WINDS WILL BRING IN COLDER
AIR...WHICH WILL BRING A TRANSITION FROM RAIN AND FREEZING RAIN OVER
TO SNOW. AT THIS TIME IT APPEARS THE HEAVIEST SNOWFALL SHOULD OCCUR
IN A BAND FROM AROUND KANSAS CITY AND ST JOSEPH...NORTH EAST INTO
NORTH CENTRAL MISSOURI. UP TO 3 TO 6 INCHES OF SNOWFALL MAY OCCUR IN
THIS AREA...WITH THE GREATEST PROBABILITY OF HEAVIER SNOWFALL
OCCURRING IN NORTH CENTRAL AND NORTHEAST MISSOURI ALONG THE IOWA
BORDER. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS POSSIBLY EXCEEDING
40 MPH WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW.
NEAR WHITE OUT CONDITIONS MAY OCCUR AT TIMES DURING THE DAY ON
SUNDAY...ESPECIALLY ACROSS NORTHERN MISSOURI.

ALL THE SNOW SHOULD BEGIN TO TAPER OFF FROM WEST TO EAST IN THE
AFTERNOON...BUT THE GUSTY NORTHWEST WINDS WILL CONTINUE INTO SUNDAY
NIGHT...WHICH WILL CONTINUE TO BLOW AND DRIFT THE SNOW THAT HAS
FALLEN.

A WINTER STORM WATCH IS IN EFFECT FOR EXTREME NORTHEAST KANSAS AND
NORTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF EXCESSIVE
RAINFALL...FLOODING...AND SNOW ACCUMULATIONS TONIGHT THROUGH SUNDAY
ARE APPRECIATED.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:23 PM CSTRiver Flood WarningEAXCass, Henry, Johnson15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXJohnson, Pettis15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXCooper, Saline15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXHoward15 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXCooper45 hr
Feb 16, 7:23 PM CSTRiver Flood WarningEAXBates, Cass, Henry15 hr
Feb 17, 10:21 AM CSTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston23 hr
Feb 17, 12:18 PM CSTAreal Flood WarningEAXChariton, Howard10 hr
Feb 17, 1:18 PM CSTRiver Flood WarningEAXHoward9 hr
Feb 17, 1:48 PM CSTAreal Flood WarningEAXLinn8 hr
Feb 17, 1:52 PM CSTAreal Flood WarningEAXRandolph8 hr
Feb 17, 1:53 PM CSTWind AdvisoryEAXAndrew, Atchison, Buchanan, Caldwell, Clay, Clinton and 15 more6 hr
Feb 17, 2:07 PM CSTRiver Flood WarningEAXCarroll26 hr
Feb 17, 4:45 PM CSTRiver Flood WarningEAXJohnson, Pettis16 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.